# SDR SWAA2023071257577

- Difficulty date: June 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,473 hours, 9,653 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FR HAS DELAMINATION AT THE UPPER SIDE 2.5' L. BY 1' W. AS MARKET<[01] APPLIED REPAIR ON PANEL #191FR PER B737 PARA 4.L. MATERIALS USED RESIN P/O1800550; CLOTH P/O#1690463;[02] APPLIED REPAIR ON PANEL #191FR AS PER B737 SRM 51-70-04-2R-13. MATERIALS USED RESIN P/O1800550; CLOTH P/O#1690463;[03] VERIFIED STEP 2 REPAIR INSTALLED
